# SDR KBM2004F00238

- Difficulty date: October 8, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 7,556 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 2202403
- Condition: Inoperative
- Location: Turn & Bank
- Part time: 828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK INOPERATIVE, REMOVED AND REPLACED.
